# SDR DALA2016071505299

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANELS NR 160D, 313B, 256D, 160E, 160B, 160F, 160A AND 148A.  FLOOR PANELS NR 160D, 160E, 160B, 160F, 160A AND 148A WERE FABRICATED IAW AMM 53-20-01-201 FLOOR PANELS 256D AND 313B WERE REPAIRED IAW AMM 25-00-00-801.
